MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET ACCESS FLOW REVERSE CON TWISTER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Catalog Number 03-2794-0
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A registered nurse (rn) /clinical coordinator (cc) from a user facility reported that a combiset blood leak occurred during a patient¿s hemodialysis (hd) treatment.The cc said an air detector message went off about one and a half hours into the treatment.The technician operating the machine could not clear the alarm, so they decided to return the patient¿s blood and re-string the machine.As the patient¿s blood was being reinfused, the technician noticed blood on the machine and saw that it was coming from the heparin line t-connector, just below the blood pump on the arterial side.The blood was leaking from the connection point of the main line to the t-connector.As the supplies were being removed, the main line completely separated from the connector.The cc said the patient¿s blood had already been returned and blood loss from the leak was minimal.Estimated blood loss (ebl) from the leak was less than 5 ml.Prior to the leak, there were no known loose connections on the combiset lines.The cc said there were no leaks noticed during the priming phase.In addition, there were no changes or disruptions in pressure that could have contributed to the failure.The cc confirmed there was no patient serious injury, no adverse effects were experienced, and no medical intervention was required as a result of the reported event.The patient completed their treatment after being re-setup with new supplies on the same machine.The complaint device was not available to be returned for evaluation as it was reportedly discarded.
 
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Event or Problem Description

Brand Name
COMBISET ACCESS FLOW REVERSE CON TWISTER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24274126
Report Number0008030665-2026-00248
Device Sequence Number13267418
Product Code KOC
UDI-Device Identifier00840861100316
UDI-Public00840861100316
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K022536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2794-0
Device Lot Number25CR01021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE.; FRESENIUS 2008T MACHINE.; FRESENIUS OPTIFLUX DIALYZER.; FRESENIUS OPTIFLUX DIALYZER.
Patient Age45 YR
Patient SexMale
Patient Weight104 KG